# SDR CA011219008

- Difficulty date: December 3, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 14,531 hours
- Engine: Lyc O235L2C
- System (JASC): 2720 · Rudder Control System
- Part: Tube
- Part number: 05430224
- Condition: Jammed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) A/C HAS 15120.6 T.AT. TIME ON PART UNKNOWN, MAY BE ORIG. UPON TAXI TO HOLD LINE, PILOT TURNED FULL LEFT THEN FULL RIGHT TO CHECK BRAKES & STEERING. PILOT APPLIED FULL POWER AFTER T/O CLEARENCE & HAD TO KEEP GREATER THAN NORMAL RIGHT RUDDER TO KEEP A/C STRAIGHT. WHEELS LEFT GROUND AT 70K A/C IMMEDIATLY YAWED HARD LEFT. PILOT PUT IN FULL RIGHT RUDDER & AILERON TO COMBAT, RUDDER STAYED JAMMED HARD LEFT. A/C LANDED ON GRASS & HIT DITCH CAUSING EXTENSIVE ENGINE, PROP & FUSELAGE DAMAGE. AME & TSB DISCOVERED THAT RT STEERING PUSH-PULL ROD COULD HAVE JAMMED IN SHORTENED POS&AS OLEO EXTENDED, IT PULLED LT RUDDER PEDAL IN, IN TURN DEFLECTING RUDDER FULL LEFT. WASHER THAT USUALLY SLIDES FREELY IN S TEERING TUBE
